# SDR AALA990459

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70072
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 515
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1764-1817
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 9 SEAT TRACK IN 'A' ZONE CABIN CORRODED.  INSTALLED NEW SEAT TRACK NR 9 BETWEEN FRAME 26 - FRME 30.  INSTALLED 1ST OVER SIZE .25 HLT 4268 AND 4266, SEALED TRACK WITH 870 SEALANT.  REF SRM 51-72-10-0.  (M)
